I've been using Optrex brightening eye drops for dull eyes every day for probably 2 months now and my eyes have started to become very blood shot and a slight tinge of yellow at the bottom of both eyes. I've just read you are not meant to use them every day and nor after 28 days, so I have failed on both counts. My eyes are a bit achey too.
What can I do to make them better? Preferably without needing to go the doctors...
You should stop these drops right away. I don't know what eye brightening drops are. I would strongly recommend an exam with an ophthalmologist to determine why your eyes are red. Until that appointment, you could try artificial tears like Refresh, Systane, or Blink. Any of these products can be used 4 times a day. If you need a tear drop more than that, it should be preservative free.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.